# SDR FDEA202507281331

- Difficulty date: July 28, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66864
- Aircraft time: 5,778 hours, 2,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856117
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX STA. 350 & 221DFF, LBL 33 - LBL 11 FLOORBOARD PANEL SURFACE   SKIN HAS INDENTATIONS (MARKED). FABRICATED NEW FLOOR PANEL 221DFF, MPN: 141T5856-117, LBL 33- LBL 11, STA 285- 391 IN   REF. TO BOEING DWG 141T5856-117. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90540 NR# 272.
